# SDR CA120228009

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Part number: 85217915002
- Condition: Damaged
- Location: Cargo Door
- Part time: 5,937 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO FORWARD BAGGAGE DOOR WARNING. LINE MAINTENANCE INVESTIGATION REVEALED DAMAGE TO THE GUIDE LUGS OF THE DOOR MECHANISM INNER SHAFT. ADDITIONALLY SPIGOT RETENTION HARDWARE ON OVER CENTER MECHANISM FOUND LOOSE AND WORN, SPRING ON MAIN SHAFT COMPRESSED AND NOT APPLYING CORRECT TENSION.  INNER SHAFT AND SPRING REPLACED ALONG WITH WORN HARDWARE AS REQUIRED.  INNER HANDLE, OUTER HANDLE, VENT MECHANISM AND OVER CENTRE MECHANISM ASSEMBLED AND RIGGED IAW  THE AMM.  ACFT RETURNED TO SERVICE.
